# SDR AALA202409177868

- Difficulty date: September 14, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 63,355 hours, 26,110 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND FORWARD MAIN FUEL PUMP ILLUMINATED LOW PRESSURE ON CLIMB OUT THEN RETURNED TO NORMAL. ADDITIONALLY RIGHT HAND FORWARD MAIN FUEL PUMP LOW PRESSURE LIGHT DID NOT ILLUMINATE AFTER SWITCHED OFF DURING CROSSFEED OPERATION. REMOVE AND REPLACED TANK 2 FORWARD PUMP LOW PRESSURE SWITCH, OPERTIONAL AND LEAKED CHECK GOOD. PER AMM 28-42-11.
